# SDR C2XA10SH063

- Difficulty date: February 12, 2010
- Submitted: February 21, 2010
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 25,936 hours, 19,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION (LEVEL 2 LOCAL) ON FLOOR SKIN FR 17-19 STR 21L-21R.  MAINTENANCE PERFORMED REPAIR OF FLOOR SKIN FR 17-19 STR 21L-21R STR 21L-21R IAW EC5330-02069.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
